Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

High cholesterol, fluctuating BP, leg, feet, arms, hands numbness, weakness, fatigue. Taken Lisinopril. Reason, treatment?

Hi, I m a 38 year old male and i weigh about 190lbs. I m a smoker and a worry wart . I have high cholesterol (400) and none of the medications work. I ve also been on Lisinopril for about a month now and can t take it anymore. My blood pressure was about 156 over 90 something before the medication and went down to 130 over 86 around there. However, i stopped taking the medication because of all the pain i ve been experiencing. Most of the time during the day i have numbness in both legs and arms and hands and feet . I m a truck driver and i can t drive with these feelings so i stopped it. Now that i ve stopped it for a couple days now, i still can t get these feelings out of my system and it s driving me nuts . I feel like i m going to die or something terrible is going to happen. I have absolutely no more pep and i don t feel like doing anything but just lay here. Also, since last winter i ve been feeling very weak and fatigued everyday and i just go with the motions everyday at work. I know i m jumping every where with this but at least it s a start. What is happening with me? any suggestions?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
you need a comprehensive cardiac check and also visit a shrink to help you get over these feelings!
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor